# SDR CA990219002

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 574AW
- Condition: Failed
- Location: Dual Tach
- Part time: 4,927 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT TACH INDICATION FAILURE IN-FLIGHT.  TACH DRIVE SPRING FAILED POSSIBLY BECAUSE IT HAD NOT BEEN LUBED PROPERLY AT ANGLE DRIVE ADAPTER.
